# SDR AUS20020298

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna A188A
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C471658
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB NR 2 SOCKET CRACKED.
